Ibufen D 100 mg / 120 ml 5 ml oral suspension

  • $9.10
Sku: ba3536869e5c
Ingredient: Ibuprofen
The instruction for medical use of medicine

the Trade name

Ibufenum D

International unlicensed





name Ibuprofen Dosage Form Suspension for intake, 100 mg / 5 ml, 100 ml or 120 ml



Structure

of 100 ml of suspension contain

active agent - an ibuprofen of 2.000 g,

excipients: a gipromelloza, xanthane gum, glycerin, Natrium benzoicum, maltit liquid, sodium citrate, citric acid monohydrate, saccharin of sodium, sodium chloride, fragrance strawberry, the water purified.



The description

Suspension of white or almost white color of uniform dispersion with a strawberry smell.



Pharmacotherapeutic group

Anti-inflammatory and antirheumatic drugs. Non-steroidal anti-inflammatory drugs. Propionic acid derivatives. The ibuprofen

the ATX M01AE01 Code



the Pharmacological



Pharmacokinetics Later properties of introduction, drug is quickly soaked up from digestive tract and distributed in an organism. The maximum concentration of an ibuprofen in serum is reached in 45 minutes after reception on an empty stomach.

Food reduces absorption of an ibuprofen, but does not reduce its biological availability and t max makes 1 2 hour. The ibuprofen approximately in 99% contacts proteins of plasma. The main proteins connecting drug is albumine. The ibuprofen and its metabolites are quickly and completely brought out of an organism by kidneys. Elimination half-life of drug makes about 2 hours.

According to not numerous data, the ibuprofen is allocated with breast milk in very low concentration.



The pharmacodynamics

the Ibuprofen is derivative propionic acid, having febrifugal, analgeziruyushchy and anti-inflammatory effect.

The mechanism of action of an ibuprofen is based on oppression of synthesis and release of prostaglandins by braking of activity of prostaglandinovy cyclooxygenase which catalyzes transformation of arachidonic acid to prostaglandins, but other mechanisms are not excluded.

The ibuprofen reversibly oppresses aggregation of thrombocytes.

The ibuprofen can oppress action of low doses of acetylsalicylic acid on aggregation of thrombocytes if these drugs are used at the same time.

Febrifugal and analgeziruyushchy actions of an ibuprofen come within 30 minutes from the moment of administration of drug.



Indications

the Increased body temperature of various genesis at:


catarrhal diseases
acute respiratory viral infections
flu
children's infections which are followed by fervescence
post-inoculative reactions


Pain syndrome of various origin of weak and moderate intensity at:


ear pains (at inflammatory process on average to fish soup)
a toothache,
pain at a teething
of a headache, migraine
of neuralgia
of muscular pain
of pain in stretchings and other types of pain.




The route of administration and doses

Is applied inside.

5 ml of suspension contain 100 mg of an ibuprofen.

Before the use to shake up before receiving uniform suspension.

Packing complete with the syringe doser. The drug is taken after a meal, washing down with liquid.

A pain syndrome and fervescence

the Single dose makes 5-10 mg/kg of body weight of the child 3-4 times a day. The daily dose of medicine Ibufenum D makes 20-30 mg/kg of body weight. The maximum daily dose should not exceed 30 mg/kg of body weight of the child.

The recommended scheme of drug dosing:

Babies aged from 3 up to 6 months (from 5 kg to 7.6 kg): appoint 2.5 ml 3 times a day (no more than 150 mg ibuprofens/day).

Babies aged from 6 up to 12 months (7.7 kg up to 9 kg): appoint 2.5 ml 3-4 times a day (no more than 200 mg ibuprofens/day).

Children aged from 1 - 3 years (10 kg up to 15 kg): appoint 5 ml 3 times a day (no more than 300 mg ibuprofens/day).

Children aged from 4 up to 6 years (16 kg up to 20 kg): appoint 7.5 ml 3 times a day (no more than 450 mg ibuprofens/day).

Children at the age of 7 - 9 years (21 kg up to 29 kg): appoint 10 ml 3 times a day (no more than 600 mg ibuprofens/day).

Children at the age of 10 - 12 years (30 kg up to 40 kg): appoint 15 ml 3 times a day (no more than 900 mg ibuprofens/day).

Drug is intended for symptomatic treatment.

Doses of drug apply with an interval of 6 - 8 hours (or if it is necessary to observe at least 4-hour interval between receptions).

Children till 1 year can use medicine only after consultation with the doctor according to his recommendations.

If the available symptoms remain, amplify or appear new at children aged from 3 up to 5 months after administration of drug within 24 hours, it is necessary to see a doctor.

If the available symptoms remain, amplify or appear new at children aged from 6 months up to 12 years more than 3 days, it is necessary to see a doctor.

Fervescence after vaccination

is Once appointed by 2.5 ml of suspension, in case of need the dose can be repeated in 6 hours. It is not necessary to accept more than two doses on 2.5 ml of suspension within 24 hours. In case temperature does not decrease it is necessary to see a doctor.

It is not necessary to exceed the recommended drug dose!



IInstruktsiya on use



syringe doser 1. It is necessary to turn off a bottle cover (to press down and to turn against the course of an hour hand).

2. The doser should be pressed into a bottle opening strongly.

3. The bottle should be stirred up vigorously.

4. To fill the doser, it is necessary to turn a bottle upside down, and then to carefully lower the piston down, filling with suspension to the right place on a measured scale.

5. To turn a bottle in a starting position and carefully turning off the doser, to take out from a bottle.

6. The tip of the doser should be placed in the child's mouth, and then slowly pressing the piston, to carefully squeeze out doser contents.

7. After use, the bottle should be closed the screwing-up cover, and the doser to wash out and dry up



Side effects

not often (1/1000 to & lt, 1/100):


allergic reactions, urticaria, a skin itching, various skin rashes
an abdominal pain, nausea, dyspepsia
a headache


Seldom (1/10000 to & lt, 1/1000):


vomiting, a meteorism, diarrhea, a constipation



dizziness, an insomnia, excitability, irritability, feeling of fatigue


is Very rare (1/10000 to & lt, 1/1000):


heavy hypersensitivity reactions: edema of face, language and a throat, an asthma, tachycardia, arterial hypotension (anaphylaxis, a Quincke's edema or heavy shock)
exacerbation of bronchial asthma and a bronchospasm
a round ulcer, a perforation of the ulcer or bleeding from digestive tract, a melena, vomiting blood (sometimes with a lethal outcome, especially at elderly patients), a stomacace, gastritis, exacerbation of ulcer colitis and Crohn's disease
an acute renal failure, papillonekroz (especially at long reception), the urea associated with increase in blood serum and
hemopoiesis disturbance hypostases (anemia, a leukopenia, thrombocytopenia, a pancytopenia, an agranulocytosis). The first symptoms are: fever, a sore throat, superficial ulcers in oral cavities, grippopodobny symptoms, the significant weakness, inexplicable bleeding and appearance of bruises
of an abnormal liver function
development of severe forms of skin reactions, such as bullous reactions, including a mnogoformny erythema, a toxic epidermal necrolysis, StivensaDzhonson's syndrome
aseptic meningitis


Isolated cases is possible:


At patients with the preexisting autoimmune disorders (system lupus erythematosus, the mixed disease of connective tissue) during treatment by an ibuprofen observed symptoms of aseptic meningitis, such as stiff neck, headache, nausea, vomiting, fever or disturbance of orientation


Due to the treatment of NPVS it was reported about development of hypostases, arterial hypertension and heart failure.

Epidemiological data and data of clinical trials allow to assume that use of an ibuprofen (especially in high doses: 2400 mg/days) and its long reception can be associated with small increase in risk of episodes of arterial thrombosis (for example, a myocardial infarction or a stroke).

At emergence of side effects it is necessary to stop drug use.



Contraindications


hypersensitivity to an ibuprofen or other components of drug and also





the bronchial asthma, a small tortoiseshell, rhinitis provoked by intake of acetylsalicylic acid (salicylates) or other NPVS
simultaneous use of other NPVS, including specific inhibitors of cyclooxygenase-2
a digestive tract canker (peptic ulcer of a stomach and duodenum, ulcer colitis)
gastrointestinal bleeding
existence in the anamnesis of gastrointestinal bleeding or perforation, connected with therapy of NPVS
a hemorrhagic vasculitis
of a disease of blood (tendency to bleedings, hemophilia, hypocoagulation)
a heavy renal or liver failure
heart failure of heavy degree
deficit glyukozo-6-fosfatdegidrogenazy
III trimester of pregnancy
children's age up to 3 months




Medicinal interactions

Ibufenum D (just as other medicines from the NPVS group) it is not necessary to apply to other nonsteroid anti-inflammatory medicines along with following medicines:

- acetylsalicylic acid in low doses, in connection with the increased risk of undesirable effects

- other NPVS, especially selection inhibitors of cyclooxygenase-2: it is necessary to avoid simultaneous use of two or more NPVS as it
to increase risk of emergence of undesirable effects
it can Is necessary to be careful at simultaneous use with the specified drugs:

- antihypertensive drugs: as their efficiency

- diuretics decreases: as they can increase nephrotoxic action of NPVS

- antitrombotichesky drugs: strengthening of effect of the drugs reducing blood clotting such as warfarin, when assigning with NPVS

- lithium and a methotrexate, cardiac glycosides: NPVS can increase concentration of these drugs in plasma (it is recommended to carry out their periodic control in serum)

- a zidovudine: there are data on increase in a bleeding time at patients, treated at the same time an ibuprofen and a zidovudine

- antiagregantny medicines and the selective serotonin reuptake inhibitors (SSRI), corticosteroids: there is an increased risk of developing gastrointestinal bleeding

- mifepristone: NPVS should not be applied within 8-12 days after intake of mifepristone as NPVS can weaken its action

- takrolimusy, cyclosporine: the risk of nephrotoxic action increases at simultaneous use of these medicines

- hinolonovy antibiotics: the patients accepting a combination of NPVS and hinolona


are subject to risk of appearance of spasms the Special instructions Risk of Manifestation of Undesirable Effects


it can be possible to reduce if to use the smallest effective dosages, and within a short period of time, necessary for elimination of symptoms.
It is necessary to be careful at use of a medicinal product for patients:

- with the peptic ulcer in the anamnesis which is especially complicated by bleeding or perforation and also at elderly people. These patients have to accept the minimum effective dosage

- at the same time taking other medicines, such as corticosteroids, anticoagulative drugs (warfarin), selective serotonin reuptake inhibitors or antiagregant (acetylsalicylic acid)

- with diseases of a liver and kidneys

- with bronchial asthma in the anamnesis

- with chronic inflammatory bowel diseases (nonspecific ulcer colitis, Crohn's disease)

- with a system lupus erythematosus and other diseases of connective tissue

- with arterial hypertension in the anamnesis and (or) heart failure

It is necessary to stop use of drug at emergence of symptoms: skin rash, injuries of a mucous membrane or other symptoms of hypersensitivity.

At use of an ibuprofen, isolated cases of a toxic amblyopia were celebrated.

Ibufenum D contains maltitol liquid (E 965) in this connection drug should not be used at patients with rare hereditary intolerance of fructose.

Pregnancy and period of a lactation.

In view of absence exhausting information concerning safety of use of an ibuprofen for women during pregnancy, it is not recommended to apply an ibuprofen in the first and second trimester of pregnancy. Use of an ibuprofen in the III trimester of pregnancy is contraindicated as it promotes premature closing of an arterial channel and can cause pulmonary hypertensia in the newborn, prolongs patrimonial activity, increases risk of bleeding at mother and the child.

The ibuprofen gets into breast milk in very low concentration. At short-term use of drug there is no need for the feeding termination by a breast.

Features of influence of medicine on ability to run the vehicle or potentially dangerous mechanisms

At administration of drug Ibufenum D can develop dizziness that should be considered at control of vehicles and service of moving mechanisms.



The overdose

single reception of a dose over 400 mg can cause overdose symptoms In children. Adults have a dose capable to cause such symptoms is definitely not established. Elimination half-life during overdose makes from 1.5 to 3 hours.

Symptoms: abdominal pain, nausea, vomiting, diarrhea, a headache, sonitus, a headache, bleeding from a GIT. In heavy intoxication the influence on the central nervous system is possible: drowsiness, excitement, disorientation, spasms, metabolic acidosis, coma. Development sharp renal insufficiency, injury of a liver, exacerbation of bronchial asthma is possible.

Treatment: gastric lavage (only within an hour after administration of drug), intake of activated carbon, alkaline drink, the symptomatic and supporting treatment. If necessary monitoring of warm activity and vital functions. There is no specific antidote.



A form of release and packing

On 100 ml or 120 ml of drug in bottles from PETF with the adapter corked by the polyethylene twisting cover, safe for children, with an opening control ring.

On each bottle paste the label.

On 1 bottle place in a pack from cardboard. Put the approved instructions for medical use in packs in the state and Russian languages and the syringe for oral input.





To Store storage conditions in the dry, protected from light place at a temperature not over 25C.

To store out of children's reach!



A period of storage

3 years



the Period of storage

after opening of primary packing of 6 months.

Not to use after expiry date.





Prescription status

Without prescription



the Producer

of Medan JSC Pharm, Poland



the Owner of the registration certificate

of JSC Khimfarm, the Republic of Kazakhstan

the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products (goods)

of JSC Khimfarm, Shymkent, the Republic of Kazakhstan,

st. Rashidova,

81 Phone number 7252 (561342)

Fax number 7252 (561342)

E-mail address of infomed@santo.kz

Barcode: 5907529447147

to Develop
Write a review
Related Products
KhimPharm (Kazakhstan)
Mukaltin 50 mg (10 tablets)
$3.80
Engelhard Arzneimittel (Germany)
Prospan 20ml drops
$11.50
Plethico (India)
Travisil 16's with honey cough lozenges
$6.20
Laboratorios Menarini S.A. (Spain)
Nimesil® granules for oral suspension 100 mg/2 g, 30 sachets
$32.70